# SDR ASAA0741353

- Difficulty date: January 3, 2007
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 45,331 hours, 25,469 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65C385021
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT KEEL BEAM LWR CHORD IS CORRODED CLOSE TO THE BS 540 BUTT JOINT.  KEEL BEAM REPAIRED WITH REPAIR PART IAW EA 5310 02688.
